# SDR GTIA2021031235634

- Difficulty date: March 10, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 10,509 hours, 4,485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE REQUIRES SERVICING. -SERVICED R4 ASSIST BOTTLE IAW AMM 52-10-00. LEAK AND OPS CHECK NORMAL.
